# SDR JGVR20150623001

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: General aviation
- Aircraft: N100AK
- Make and model: Gulstm G100
- Aircraft serial: 153
- Aircraft time: 2,738 hours, 1,028 cycles
- Engine: Hnywl TFE73140R
- Engine time: 2,738 hours, 1,028 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: SBJ10532507
- Part serial: NSN
- Condition: Mismanufactured
- Location: Bleed Air
- Part time: 2,738 hours, 1,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE WORK, FOUND THE NR 2 ENGINE HP BLEED AIR DUCT ASSY 90 DEGREE CONNECTION, PN SBJ10531-505, WITH A BLOWN GASKET, PN BA7684, BY VISUAL INSPECTION.  EVIDENCE OF BLEED AIR LEAK STREAKS FOUND ON THE BYPASS DUCT.  THE EFFECTED PARTS IDENTICAL IAW THE ACFT IPC'S.  FOR THE ACFT MFG ISSUED SB 150-71-154 "POWERPLANT -ENGINE HIGH PRESSURE (HP) AIR DUCT ASSEMBLY, SBJ10532-507, MISMATCH".   THERE IS NO SUCH SB FOR THE AIRCRAFT.  RECOMMEND THIS CONNECTION BE REQUIRED TO BE DISASSEMBLED FOR AN INSPECTION OF THE STANDPIPE LENGTH OF THE INNER DUCT IAW THE GUIDANCE OF SB 150-71-154, AS NO PUBLISHED DATA IS CURRENTLY AVAILABLE THIS AIRCRAFT.  ALSO NEED TO CHECK FLATNESS OF THE MATING SURFACE OF THE 90 DEGREE CONNECTION AS AN EXTENDED STANDPIPE MAY CAUSE THE MOUNTING FLANGE TO HAVE BOWED, PREVENTING A GOOD GASKET CRUSH SEAL.  IN ADDITION, THE GASKETS ARE MADE OF FRAGILE MATERIAL AND CAN BE EASILY FRACTURED, POTENTIALLY INDUCING A PREMATURE FAILURE.  VISUAL INSPECTION OF THE GASKETS SHOULD BE MADE PRIOR TO INSTALLATION/ASSEMBLY.  THERE ARE ALSO NO SPECIFIED TORQUE VALUES PUBLISHED FOR THE MOUNT BOLTS OF THIS CONNECTION TO CONFIRM ADEQUATE CRUSH SEAL OF THE GASKETS.  THIS ENGINE APPROXIMATELY 251.4 HRS OUT OF MPI.
